# SDR SWAA051460

- Difficulty date: May 18, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 46,601 hours, 42,102 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B6973
- Condition: Separated
- Location: Rt Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING T/O, NR 4 MAIN TIRE TREAD SEPARATED.  FOUND RT WING INBOARD AFT T/E FLAP, MIDFLAP, FOREFLAP & GROUND SPOILER DAMAGED.  REMOVED AND REPLACED NR 4 MLG TIRE/WHEEL ASSY.  MX FERRY TO PHX, RERMOVED AND REPLACED RT FOREFLAP, AFT FLAP & GROUND SPOILER ASSY PER MM.  REPAIRED RT MIDFLAP PER SRM.
